Wednesday, June 25, 2008

Sluggish Farewell

I guess I have some side-effects after all.

I've been feeling extra tired the last few days, and just generally all day long, I wish I could take a nap. No matter how much I sleep, I feel exhausted, yet at the same time, I am wide awake when I go to bed. Last night I felt a big wave of sadness, as all sorts of thoughts I hadn't thought in years came back to me, and I couldn't stop myself from thinking about all the unsolvable problems in my life. This was all happening at 2am while I stared at the ceiling, wide awake, while DH snored peacefully next to me.

Mentally I feel better now, though I'm still feeling very sluggish. I guess these are the side-effects of the Clomid? Still, after reading what others have gone through, I guess this really isn't too bad.

I just hope I don't have a depressive mood swing while in the midst of our trip. We've been trying to plan a real vacation that is more than a weekend away for just the two of us since before we were married! Now with three years coming up on us (next week!), we're finally getting the chance to do it.

After the vacation, we'll be going home for the wedding of the young bloggy lovers. Should be interesting. :)

And while I'm gone, happy birthday to both of my countries, and ya'll enjoy your BBQs and fireworks!

16 comments:

RM said...

Feeling druggy/funky is *such* a bummer-- I'm sorry you've ended up with those symptoms. But enjoy your trip!

Jill said...

I'm sorry you're having bad side effects. I hope it wears off soon so that you can have a good vacation!

I Believe in Miracles said...

I hope you get a chance to relax and enjoy vacation... although most often relaxing is encouraged on vacations, right?! ;o)

Lost in Space said...

Sorry you are feeling the side effects and hope they subside for your vacation.

Have some fabulous fun and enjoy your time away with your DH.

Still Standing Strong in A Bloom of Hope. said...

Sorry, but man, that sucks!!! I am on my Clomid today. 2nd cycle. My eyes are tired and my mind's thinking in circles.

Have a good time.... and just relax...we know what "relaxing" does for us, eh?:)

hugs!

CG said...

Sorry to hear abt the side effects. Keep thinking positive thoughts and enjoy your vacation.

DC said...

Have a wonderful trip!! :)

I'm sorry about the Clomid side effects. Hormones make me crazy too. I'm sooo tired, but I can't sleep and I wind up staring at the ceiling, thinking all manner of crazy thoughts. Ugh. Horrible.

Bec said...

Have fun on your trip! Make sure you take lots of photos to show on your return :)

Kristen said...

Have a blast on the trip!

I'm sure the fun you'll be having will make you forget all about those nasty side-effects!

theycallmebobby said...

I love this blog. You are me 4 years ago - no, I'm you 4 years from now. I was "Just" a SAHW with a degree in my back pocket wanting to be a SAHM. This is a hard time right now....but there is light at the end of the tunnel. I just wrote a blog post about my journey to get where I am today. I've been where you are and it sucks....it completely sucks. Just know, this too shall pass.

alicia said...

ohh I got tired on Clomid too! I hope that is the only symptom you have! have a great time on your trip!

theycallmebobby said...

I never took Clomid but know numbers of women who describe your exact symptoms. Just know you aren't going crazy. You are just getting a glimpse of what you will feel like once you get that BFP!!

sara said...

I'm way late and three cups of coffee short on this post..sorry but I wanted to respond anyways :-) Thank you for your kind words lately..and yes any downer feelings, and feelings that feel very unlike yourself while taking clomid are most definitely likely clomid related. My husband made a nickname for me while on clomid...Crazy Sad Sara.. And usually I am not sad in the least. I actually felt more upbeat on injectable drugs during IVF even though they're a lot stronger as crazy as that sounds. So hang in there and your old personality will be back before you know it. Hang in there I'm thinking of you!

Mandy said...

just checking in on you. Hope all is well! Hopefully all the clomid side effects have receded, and you are starting to feel a little "normal" again!!

Amy said...

Just wanted to say hello...found your blog through Google Reader recommendations.

Anonymous said...

Hi girls!,
This is a great blog! I'm lying wake at 11:30pm in Australia wishing I didn't feel on fire from the hot flashes due to clomid while my DH sleeps soundly next to me. I have just taken the third tablet from my first round of clomid and this afternoon at work I cried when an old lady, ( a resident at the nursing home I work at!) told me I looked lovey today in my blue shirt!!!! And then my DH had to put up with me crying when I got home because I had watched a commercial about foster children needing home!!! It's horrible!!! And I feel exhausted!